Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the multiple points of immersions
in Euclidean spaces


Author: András Szucs
Journal: Proc. Amer. Math. Soc. 126 (1998), 1873-1882
MSC (1991): Primary 57R42
MathSciNet review: 1451830
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a self-transverse immersion of a closed, oriented manifold in a euclidean space and a natural number $i$ we compute the oriented cobordism class of the manifold of $i$-tuple points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57R42

Retrieve articles in all journals with MSC (1991): 57R42


Additional Information

András Szucs
Affiliation: Department of Analysis, ELTE, Muzeum krt. 6-8, Budapest, 1088 Hungary
Email: szucsandras@ludens.elte.hu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04361-5
PII: S 0002-9939(98)04361-5
Received by editor(s): November 19, 1996
Communicated by: Thomas Goodwillie
Article copyright: © Copyright 1998 American Mathematical Society